# SDR MASA2013120968000

- Difficulty date: December 9, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 19,177 hours
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ARROW PLACARD DAMAGED.
